# SDR SIMA20240309001

- Difficulty date: March 9, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N215NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000511
- Aircraft time: 20,712 hours, 13,552 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2160960BA
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION. EMERGENCY DECLARED. REMOVED AND REPLACED CPC SYSTEM CONTROLLER IAW AMM 21-31-01. FUNCTIONAL CHECK GOOD. MEL RESTORED
